# SDR ASAA2022060838610

- Difficulty date: June 8, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 28,752 hours, 9,042 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Totalizer
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AND CRUISE. FUEL TOTALIZER ON THE FMC PROGRESS PAGE BECAME ERATIC WITH FUEL TOTALS DROPPING UP TO 600 POUNDS AND THEN CLIMBING UP 500-600 POUNDS ON THE LANDING TOTAL. GROUNDED - YES. ACCOMPLISHEDB737-900 FIM 28-41 TASK 814 SUMP FUEL TANKS, NO WATER FOUND. PERFORMED FQIS BITE TEST, GROUND TEST PASS, FUEL INDICATION IS CORRECT.
